Home > Research > Publications & Outputs > On complemented Lie algebras
View graph of relations

On complemented Lie algebras

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

On complemented Lie algebras. / Towers, David.

In: Journal of the London Mathematical Society, Vol. 22, No. 1, 08.1980, p. 63-65.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

Towers, D 1980, 'On complemented Lie algebras', Journal of the London Mathematical Society, vol. 22, no. 1, pp. 63-65. https://doi.org/10.1112/jlms/s2-22.1.63

APA

Towers, D. (1980). On complemented Lie algebras. Journal of the London Mathematical Society, 22(1), 63-65. https://doi.org/10.1112/jlms/s2-22.1.63

Vancouver

Towers D. On complemented Lie algebras. Journal of the London Mathematical Society. 1980 Aug;22(1):63-65. https://doi.org/10.1112/jlms/s2-22.1.63

Author

Towers, David. / On complemented Lie algebras. In: Journal of the London Mathematical Society. 1980 ; Vol. 22, No. 1. pp. 63-65.

Bibtex

@article{550f2d28b3b2494a8f787ed6a9eff4c5,
title = "On complemented Lie algebras",
author = "David Towers",
year = "1980",
month = aug,
doi = "10.1112/jlms/s2-22.1.63",
language = "English",
volume = "22",
pages = "63--65",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "1",

}

RIS

TY - JOUR

T1 - On complemented Lie algebras

AU - Towers, David

PY - 1980/8

Y1 - 1980/8

U2 - 10.1112/jlms/s2-22.1.63

DO - 10.1112/jlms/s2-22.1.63

M3 - Journal article

VL - 22

SP - 63

EP - 65

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 1

ER -